Ibrutrinib and itching: New here... - CLL Support Assoc...

CLL Support Association
12,970 members20,169 posts

Ibrutrinib and itching

New here. Wondering if anyone has had any issues with ibrutrinib and itching. Particularly on the face - and mostly at night. I've been taking it for over a year. Had experienced some nausea in the beginning and that resolved after we reduced the dosage a little. I've done nothing different as far as soaps, detergents, lotions or makeup. Help very much appreciated.

8 Replies
oldestnewest

Hi. I’ve been on Ibrutinib for a year and in the first couple on months I had itching too. On the soles of my feet and only in the evening. Never found out why and it eventually went. Not had any issues with it since except for broken and flaking nails. A small price to pay

Gill

Reply

Thanks for the reply. Come to think of it, I also had itching on the soles of my feet a few months back. Nothing lately. Now it's my face. I am going to talk with my pharmacist first and then to my dermatologist?

Reply

My husband is now having sores on his face, hands & torso that just appear about dime size lasting 2 weeks. Dr said it is side effects of oral drug

Reply

Oh. I don't like to hear that. But I'm glad they only last 2 weeks. I guess everything has side effects. ;-(

Reply

I have it in my ears for bed. Strong steroid cream seem to help.. As your IGE comes down that might help as well..

Be well,

Hoffy

Reply

It is debatable whether or not this itching is as a direct result of the pills, afterall only a few report the symptom but of course they may have it but think nothing of it or put i down to dry skin which is a symptom. Four or five years ago I was getting it on my legs at the same time as the muscle cramps. Since I have had it two or three times and it lasts for a week. I have found that the application of a good skin cream such as E45 twice a day, washing clothes in Fairy non Bio, a mild washing powder, and more particularly a mild shower gel as a lot of modern shampoo/ shower soaps contain irritants. An finally a mild face soap should sort it out.

1 like
Reply

Hi My experience is that this is just one of the many side effects of Ibrutinib. Dry itchy skin, breaking nails, cracking skin can be controlled by daily warm baths for the scaly skin, and Biotin for the skin and nails issue. Check with your Dr to make sure the Biotin is ok for you. Biotin seems to work very well for me but the nails take a while before you see the results. Most side effects have been relatively mild and/or short lived. Let us know your progress.

Reply

I take Biotin regularly. I don't think I told my Dr. this. I hope this is short lived. Starting to drive me a little crazy. Thank you for the feedback.

Reply

You may also like...